MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT 1/4"(6.4MM)X6'(1.8M) W/M&F CO; TUBE, ASPIRATING, FLEXIBLE, CONNECTING

CONSOLIDATED MEDICAL EQUIPMENT 1/4"(6.4MM)X6'(1.8M) W/M&F CO; TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Model Number 0037860
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received in unopened, original packaging.The reported catalog number and lot number were verified.Inspection of the device found that a breach was in the seal area.Due to the location and shape of the breach, it is likely that the device pushed from inside of the packaging and breached the seal.The breach was caused from the inside out.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution were found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 40 complaints, regarding 76 devices, for this device family and failure mode.During this same time frame 15,355,050 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.000005.It is standard medical practice to inspect all device prior to use.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The distributor in (b)(6) rejected one 0037860, 1/4"(6.4mm)x6"(1.8m) w/m&f co, device due to an "insufficient heatseal".In this instance, there was no patient involvement as the packaging anomaly was discovered during inspection prior to distribution to an end-user.The report is raised on the basis of a device malfunction with potential for injury with recurrence.

Brand Name
1/4"(6.4MM)X6'(1.8M) W/M&F CO
Common Device Name
TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT
alejandro dumas ave, 11321
complejo industrial chihuahua
chihuahua, 31136
MX  31136
MDR Report Key7620306
Report Number3007305485-2018-00148
Device Sequence Number1383675
Product Code BYY
UDI-Device Identifier10653405000624
UDI-Public(01)10653405000624(17)220807(10)201708084
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/07/2022
Device Model Number0037860
Device Catalogue Number0037860
Device Lot Number201708084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1